Cookies?
Library Header Image
LSE Research Online LSE Library Services

On subset selection in non-parametric stochastic regression

Yao, Qiwei and Tong, Howell (1994) On subset selection in non-parametric stochastic regression. Statistica Sinica, 4 (1). pp. 51-70. ISSN 1017-0405

[img]
Preview
PDF
Download (317Kb) | Preview

Abstract

This paper is concerned with the use of a cross-validation method based on the kernel estimate of the conditional mean for the subset selection of stochastic regressors within the framework of non-linear stochastic regression. Under the assumption that the observations are strictly stationary and absolutely regular, we show that the cross-validatory selection is consistent. Furthermore, two kinds of asymptotic efficiency of the selected model are proved. Both simulated and real data are used as illustrations.

Item Type: Article
Official URL: http://www3.stat.sinica.edu.tw/statistica/
Additional Information: © 1994 Academia Sinica
Library of Congress subject classification: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 07 Jul 2008 14:57
URL: http://eprints.lse.ac.uk/6409/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only

Downloads

Downloads per month over past year

View more statistics